The spline-collocation method on adaptive grids for singularly
Doklady Akademii Nauk, Tome 304 (1989) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_4_a2,
author = {I. A. Blatov and V. V. Strygin},
title = {The spline-collocation method on adaptive grids for singularly},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1989},
volume = {304},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_4_a2/}
}
I. A. Blatov; V. V. Strygin. The spline-collocation method on adaptive grids for singularly. Doklady Akademii Nauk, Tome 304 (1989) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1989_304_4_a2/